# SDR ASAA2016081617731

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,052 hours, 10,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7593
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 42,701 hours, 17,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND NR 1 ENGINE FMC FAULT 73-10341.  FMV POSITION IS OUT OF RANGE.  ACFT GROUNDED.  VERIFIED FAULT WAS STILL PRESENT. REMOVED AND REPLACED THE NR 1 EEC IAW AMM 73-21-60/401. CHECKED OK.
